Кафедра высшей алгебры

Вы посетили: » arzhantsev_s_a_publications



      

Препринты

4. Oleg Kruglov. Polyhedral divisors of affine trinomial hypersurfaces. arXiv:1810.08784, 13 pages

3. Dmitry Matveev. Commuting homogeneous locally nilpotent derivations. arXiv:1805.04896, 22 pages

2. Ivan Bazhov. Additive structures on cubic hypersurfaces. arXiv:1307.6085, 8 pages

1. Olga Chuvashova and Nikolay Pechenkin. The moduli stack of affine stable toric varieties. arXiv:1302.0930, 10 pages

Опубликованные работы

36. Sergey Gaifullin and Yulia Zaitseva. On homogeneous locally nilpotent derivations of trinomial algebras. J. Algebra Appl. 18 (2019), no. 10, 1950196, 19 pages

35. Ю.И.Зайцева. Однородные локально нильпотентные дифференцирования нефакториальных триномиальных алгебр. Математические Заметки 105 (2019), вып.6, 824-838

34. Alisa Chistopolskaya. On nilpotent generators of the Lie algebra sl(n). Linear Algebra and its Applications 559 (2018), 73-79

33. Konstantin Loginov. Hilbert-Samuel sequences of homogeneous finite type. Journal of Pure and Applied Algebra 221 (2017), 821-831

32. Rostislav Devyatov. Unipotent commutative group actions on flag varieties and nilpotent multiplications. Transformation Groups 20 (2015), no. 1, 21-64

31. Rostislav Devyatov. Generically transitive actions on multiple flag varieties. International Mathematics Research Notices 2014 (2014), no. 19, 2972-2989

30. Polina Kotenkova. On restriction of roots on affine T-varieties, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry 55 (2014), no. 2, 621-634

29. Elena Romaskevich. Sums and commutators of homogeneous locally nilpotent derivations of fiber type. Journal of Pure and Applied Algebra 218 (2014), no. 3, 448-455

28. Alexander Perepechko. On solvability of the automorphism group of a finite-dimensional algebra. Journal of Algebra 403 (2014) 445–458

27. Olga Chuvashova and Nikolay Pechenkin. Quotients of an affine variety by an action of a torus. Central European Journal of Mathematics 11 (2013), no.11, 1863-1880

26. А.Ю.Перепечко. Гибкость аффинных конусов над поверхностями дель Пеццо степеней 4 и 5. Функциональный анализ и его приложения 47 (2013), вып.4, 45-52

25. Ivan Bazhov. On orbits of the automorphism group on a complete toric variety. Beitraege zur Algebra und Geometrie 54 (2013), no.2, 471-481

24. Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Transactions of the American Mathematical Society 365 (2013), no.8, 4153-4179

23. К.Г.Куюмжиян. Простые модули классических линейных групп с нормальными замыканиями орбит максимального тора. Сибирский математический журнал 53 (2012), вып.6, 1354-1372

22. А.Б.Анисимов. Стабильность диагональных действий и тензорные инварианты. Математический Сборник 203 (2012), вып.4, 47-60

21. Artem Anisimov. Spherical subgroups and double coset varieties. Journal of Lie Theory 22 (2012), no.2, 505-522

20. Artem Anisimov. On existence of double coset varieties. Colloquium Mathematicum 126 (2012), 177-185

19. И.И.Богданов и К.Г.Куюмжиян. Простые модули исключительных групп с нормальными замыканиями орбит максимального тора. Математические Заметки 92 (2012), вып.4, 483-496

18. С.Н.Федотов. Пространства модулей оснащённых представлений колчанов и наборы операторов. Фундаментальная и прикладная математика том 17:5 (2011/2012), 187-209

17. С.Н.Федотов. Полуинварианты 2-представлений колчанов. Математические Заметки 92 (2012), вып.1, 106-115

16. П.Ю.Котенкова. GIT-эквивалентность и диагональные действия. Математические Заметки 90 (2011), вып.2, 269-279

15. И.В.Нетай. Параболически связные подгруппы. Математический Сборник 202 (2011), вып.8, 81-94

14. В.С.Жгун. О вложениях универсальных торсеров над поверхностями дель Пеццо в конусы над многообразиями флагов. Известия РАН, серия Математическая 74 (2010), вып.5, 3-44

13. Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proceedings of the American Mathematical Society 137 (2009), no.10, 3227-3233

12. Karine Kuyumzhiyan. Simple SL(n)-modules with normal closures of maximal torus orbits. Journal of Algebraic Combinatorics 30 (2009), no.4, 515-538

11. Е.В.Шаройко. Соответствие Хассета-Чинкеля и автоморфизмы квадрики. Математический Сборник 200 (2009), вып.11, 145-160

10. С.Н.Федотов. Аффинные алгебраические группы с периодическими компонентами. Математический Cборник 200 (2009), вып.7, 145-160

9. Olga Chuvashova. The main component of the toric Hilbert scheme. Tohoku Mathematical Journal 60 (2008), no.3, 365-382

8. В.С.Жгун. Вариация фактора Мамфорда действия тора на многообразии полных флагов. II. Математический Сборник 199 (2008), вып.3, 25-44

7. С.А.Гайфуллин. Аффинные торические SL(2)-вложения. Математический Сборник 199 (2008), вып.3, 3-24

6. В.С.Жгун. Вариация фактора Мамфорда действия тора на многообразии полных флагов. I. Известия РАН, серия Математическая 71 (2007), вып.6, 29-46

5. Е.В.Шаройко. О конечности числа орбит на квазиоднородных C^*^k*SL(2)-многообразиях. Математические Заметки 81 (2007), вып.5, 766-775

4. О.В.Чувашова. Веер главной компоненты торической схемы Гильберта. Успехи Математических Наук 62 (2007), вып.5, 167-168

3. А.В.Петухов. Критерий аффинности фактора алгебраической группы по одномерной подгруппе. Успехи Математических Наук 62 (2007), вып.5, 161-162

2. О.В.Чувашова. Свойства отделимости для замыканий торических орбит. Математический Сборник 197 (2006), вып.3, 117-134

1. Н.А.Теннова. Критерий аффинной замкнутости однородных пространства разрешимых групп. Вестник Московского университета, Серия 1 (Математика, Механика) (2005), вып.5, 67-70